# SDR YENA2024111201451

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nose Fwd Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER POST LOWER NODE & CONTINUITY FITTING LH/RH AREAS / CRACKS - PERMANENT REPAIR; REFERENCE: /1/ AEROMAN EA 53-9043-24 COVER REV.0 & PART 1-5 /2/ AIRBUS SB A320-53-1331 (REF. FAA AD 2020-17-03) /3/ AIRBUS RDAF 81466768/003/2024#A /4/ AIRBUS RI R531-13430 ISSUE F /5/ AIRBUS RI R53113672 ISSUE C/6/ R53112919 ISSUE J & R53113426 ISSUE F (GAIN ACCESS) /7/ AIRBUS DOSSIER 81466768. DURING CURRENT (10/2024) M2 CHECK ON N571JB (MSN 2125) AT SAL, WHILE ACCOMPLISHING REF /2/ SB NDT INSPECTIONS ON THE WINDSHIELD FRAMING CENTER POST, CRACKS WERE FOUND ON THE LOWER ATTACHMENT ON WINDSHIELD FRAMING CENTER LOWER ATTACHMENT AREA A (LH SIDE), C (LH SIDE) & D1 HOLES (BOTH SIDES). THE CRACK WAS REMOVED BY HAND REWORK AND THE REWORK AS PER REF /5/ REPAIR INSTRUCTIONS. THE CRACK DIMENSION AND LOCATIONS ARE AS FOLLOWS: 1.	AREA A1 LHS: L=9.30MM AND W=5.82 MM 2.	AREA D1 HOLE LHS: INITIAL HOLE DIAMETER 6.35 MM AND FINAL DIAMETER 7.9248 MM 3.	AREA C1 LHS CORNER CRACK: L= 9.30 MM AND W=7.07 MM 4.	AREA C2 LHS CORNER CRACK: L= 9.30 MM AND W=7.07 MM 5.	AREA D1 HOLE RHS: INITIAL HOLE DIAMETER 6.35 MM AND FINAL DIAMETER 7.9248 MM. THERE WAS NO REFERENCE TO REPAIRING THIS TYPE OF DAMAGE PER OEM MANUALS. THEREFORE, AIRBUS WAS CONTACTED VIA REF /7/ DOSSIER FOR ASSESSMENT WITH THESE FINDINGS. AIRBUS PROVIDED REPAIR INSTRUCTIONS TO PERFORMING REWORKS AND INSTALLING REINFORCEMENT FITTING PER REF /4/ RI AND REPLACING CONTINUITY FITTINGS PER REF /6/ RI. THIS EC A24-1328-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. EC A24-1328-02 TRACKS POST REPAIR INSPECTION ON THE CONTINUITY FITTING (HFEC INSPECTION, THRESHOLD: 29500 FC, INTERVAL: 8700 FC). EC A24-1328-03 TRACKS POST REPAIR INSPECTION ON THE WINDSHIELD FRAMING (HFEC INSPECTION, THRESHOLD: 27000 FC, INTERVAL: 4700 FC).
EC A24-1328-04 TRACKS POST REPAIR INSPECTION ON OTHER AREAS (TBD, THRESHOLD: 60000 FC, INTERVAL: TBD) NOTE: SB 53-1331 WILL NO LONGER BE APPLICABLE AFTER REPAIR ACCOMPLISHMENT. THIS WILL BE REFLECTED ON EC 2020-17-03-FAA. SUBSTANTIATION: THIS REPAIR IS APPROVED AS CAT B REPAIR PER REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1328-01)
